Translator Disclaimer
2012 Some Iterative Methods for Solving Nonconvex Bifunction Equilibrium Variational Inequalities
Muhammad Aslam Noor, Khalida Inayat Noor, Saira Zainab
J. Appl. Math. 2012(SI03): 1-10 (2012). DOI: 10.1155/2012/280451

Abstract

We introduce and consider a new class of equilibrium problems and variational inequalities involving bifunction, which is called the nonconvex bifunction equilibrium variational inequality. We suggest and analyze some iterative methods for solving the nonconvex bifunction equilibrium variational inequalities using the auxiliary principle technique. We prove that the convergence of implicit method requires only monotonicity. Some special cases are also considered. Our proof of convergence is very simple. Results proved in this paper may stimulate further research in this dynamic field.

Citation

Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. Saira Zainab. "Some Iterative Methods for Solving Nonconvex Bifunction Equilibrium Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 10, 2012. https://doi.org/10.1155/2012/280451

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.65084
MathSciNet: MR2927296
Digital Object Identifier: 10.1155/2012/280451

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top